Flu shots

Canada
November 20, 2008 1:05pm CST
I was just wondering how common it is for someone to have a flu shot and then get sick from a reaction. I had a flu shot and that day and the next my arm was a little tender but by that evening I was vomiting and had bad diahriah ( sorry bad spelling). This went on for almost a week. Has anyone else suffered from this?
2 responses
@savak03 (6688)
• United States
2 Dec 08
It sounds like you got the flu. The same thing happened to my husband the first and only time he took a flu shot. I have since talked to others that said the severity lessens each year. He said he only gets the sniffles now. My question would be why would I take a shot that is going to give me the disease it is supposed to protect me from?
@lisa0502 (1726)
• Canada
20 Nov 08
Hmmmm no one has told me this. But I have heard about this kind of thing happening. I hope you are feeling better.